# SDR USAA2012072500023

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 10,457 hours, 3,411 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 7420
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN HALON FIRE EXTINGUISHER AT L2 DOG HOUSE INOP.  REMOVED AND REPLACED PORTABLE HALON FIRE EXTINGUISHER WITH NEW UNIT.
